Extending CR-distributions
- Volume: 68, Issue: 1, page 42-43
- ISSN: 0392-7881
Access Full Article
topAbstract
topHow to cite
topReferences
top- Dini, G. e Parrini, C. (1980) - Singolarità rimobivili per CR-distribuzioni su domini piatti. «Boll. U.M.I.», 17-B, 1-12.
- Folland, G.B. and Kohn, J.J. (1972) - The Neumann problem for the Cauchy-Riemann complex. «Ann. of Math. Studies», Priceton Univ. Press, Princeton. Zbl0247.35093
- Freeman, M. (1974) - Local complex foliation of a real submanifold. «Math. Ann.», 209, 1-30. Zbl0267.32006
- Hunt, L.R., Polking, J.C. and Strauss, M.S. (1977) - Unique continuation for solutions to the induced Cauchy-Riemann equations. «Journal of Diff. Equations», 23 (3). Zbl0337.35001
- Łojasewicz, S. and Tomassini, G. (1976/1977) - Valeurs au bord des formes holomorphes. «Proc. Int. Conf.»Cortona, 222-246.